Search published articles


Showing 1 results for Nil-Graph

Reza Nikandish,
Volume 8, Issue 4 (12-2022)
Abstract

Let R be a commutative ring with identity and Nil(R) be the set of nilpotent elements of R. The nil-graph of ideals of R is defined as the graph AG_N(R) whose vertex set is {I:(0)and there exists a non-trivial ideal  such that  and two distinct vertices  and  are adjacent if and only if . Here, we study conditions under which  is complete or bipartite. Also, the independence number of  is determined, where  is a reduced ring. Finally, we classify Artinian rings whose nil-graphs of ideals have genus at most one.

Page 1 from 1     

© 2025 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb